# SDR U2RA201807230001

- Difficulty date: June 10, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 95,505 hours, 14,278 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Frame
- Part number: 65B04144
- Condition: Cracked
- Location: Fairing
- Part time: 95,505 hours, 14,278 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AIRCONDITIONING BAY, AFT UPPER BODY FAIRING SUPPORT FRAME IS CRACKED AT THE ANGLE. REPAIRED FAIRING SUPPORT FRAME IN ACCORDANCE WITH STRUCTURAL REPAIR MANUAL 53-00-71-2R-1 AND 51-70-11.
